# SDR FDEA201303160587

- Difficulty date: March 16, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 56,535 hours, 19,768 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FL400, LT ENGINE BEGAN TO SURGE WITH EPR, N1, EGT, N2, FOLLOWING. QRH PROCEDURES STARTED.  TRIED TO RETURN THRUST LEVER TO NEAR NORMAL. SURGING BEGAN AGAIN.  REDUCED THRUST TO  IDLE. TURNED BLEED OFF. ENGINE RESPONDED. TURNED ENGINE BLEED ON AS LAST STEP.  DIVERTED WITH LT THROTTLE NEAR IDLE. LT BLEED WAS 45 PSI, RT WAS 25 PSI.  PERFORMED ENGINE RUN IAW JRH , CYCLED BLEED ON AND OFF AT 85 PERCENT N2 WITH NO ENGINE SURGES ON EITHER ENGINE, ALL PARAMETERS REMAINED STABLE N1, N2, EGT, FUEL FLOW.  IAW FIM 36-10, CHECKED ALL SENSE LINES TO RFCC, HS PILOT AND VALVE, PRSOV PILOT AND VALVE AND TO 450 TEMP SENSOR ALL INTACT AND IN GOOD CONDITION.  REPLACED HIGH STAGE PILOT IAW AMM 36-11-08-4. PERFORMED PNEUMATIC SYS TEST IAW AMM 36-11-00-5 AND PRSOV TEST IAW AMM 36-11-09-5.  ALL RESULTS NORMAL.  RAN ENG TO VARIOUS HIGH POWER SETTINGS IAW ALL INDICATIONS NORMAL, STABLE AND WITHIN LIMTS.  ACFT OK FOR SERVICE.
